MathSciNet Relay Station
MathSciNet bibliographic data
MR1970964 34B15 (35J60)
Pašić, Mervan Minkowski-Bouligand dimension of solutions of the one-dimensional $p$-Laplacian. J. Differential Equations 190 (2003), no. 1, 268–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement